Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 97, NWS Pueblo, CO

July 3, 2020Bent County, Las Animas County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2020, 2:46 PM MDT for Bent County, Las Animas County, Otero County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2020, 2:46 PM MDT (20:46 UTC)
Expired
Jul 3, 2020, 3:15 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bent County, CO, Las Animas County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 115 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-499 J/kg
Mixed-layer LCL
2342 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

561 
WUUS55 KPUB 032046
SVRPUB
COC011-071-089-032115-
/O.NEW.KPUB.SV.W.0097.200703T2046Z-200703T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
246 PM MDT Fri Jul 3 2020

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Otero County in southeastern Colorado...
  Northeastern Las Animas County in southeastern Colorado...
  Southwestern Bent County in southeastern Colorado...

* Until 315 PM MDT.

* At 246 PM MDT, a severe thunderstorm was located 9 miles southeast
  of Higbee, or 24 miles south of North La Junta, moving northeast at
  20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3751 10341 3765 10358 3789 10340 3768 10301
TIME...MOT...LOC 2046Z 229DEG 19KT 3764 10338 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
2 follow-up statements
812 
WWUS55 KPUB 032059
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
259 PM MDT Fri Jul 3 2020

COC011-071-089-032115-
/O.CON.KPUB.SV.W.0097.000000T0000Z-200703T2115Z/
Otero CO-Las Animas CO-Bent CO-
259 PM MDT Fri Jul 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN
BENT COUNTIES...

At 259 PM MDT, a severe thunderstorm was located 9 miles southeast of
Higbee, or 23 miles southeast of North La Junta, moving northeast at
20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3753 10336 3770 10354 3789 10340 3768 10301
TIME...MOT...LOC 2059Z 229DEG 19KT 3769 10331 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
063 
WWUS55 KPUB 032106
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
306 PM MDT Fri Jul 3 2020

COC071-032116-
/O.CAN.KPUB.SV.W.0097.000000T0000Z-200703T2115Z/
Las Animas CO-
306 PM MDT Fri Jul 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAS ANIMAS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3765 10334 3775 10350 3789 10340 3772 10309
TIME...MOT...LOC 2106Z 212DEG 20KT 3780 10337 

$$

COC011-089-032115-
/O.CON.KPUB.SV.W.0097.000000T0000Z-200703T2115Z/
Otero CO-Bent CO-
306 PM MDT Fri Jul 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR EASTERN OTERO AND SOUTHWESTERN BENT COUNTIES...

At 306 PM MDT, a severe thunderstorm was located near Higbee, or 14
miles southeast of North La Junta, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3765 10334 3775 10350 3789 10340 3772 10309
TIME...MOT...LOC 2106Z 212DEG 20KT 3780 10337 

HAIL...1.25IN
WIND...60MPH
 
$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 12:04 PM MDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 3, 12:04 PM MDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1204 PM MDT Fri Jul 3 2020

.SHORT TERM...(Today and tonight)
Issued at 427 AM MDT Fri Jul 3 2020

Main forecast concerns/challenges are with thunderstorm development
appearing likely across much of southern Colorado by around midday
through mid evening. Strong to severe storms are possible especially
along and northeast of a Colorado Springs to Lamar line, as well as
along and south of a Walsenburg to Springfield line. There is also a
flash flooding risk for area burn scars today (see Hydro Section).

Relatively quiet this morning with mostly clear to partly cloudy
skies in place. Radar imagery had shown some light returns across
south central and southwest CO earlier in the night, however,
returns were stemming from mid/high clouds lifting northeast across
the region and with nothing likely reaching the ground. Expect cloud
cover to increase through the morning hours, initially across the
southwest and central mountains but then increasing over much of the
area by midday and early afternoon. This will occur as this moisture
continues to lift across the region, on the northwest periphery of
the mid/upper ridge to our south. Daytime heating this morning
expected to quickly help destabilize the atmosphere through midday,
with southwest flow in place and while surface troughing occurs. In
this setup, will likely see scattered showers and storms develop
initially across the southwest/southern mountains by late morning
and midday and then with this development to persist into the
afternoon and early evening time frame in this location.

Upper level setup looking to allow lee troughing to occur, and
generally, stay right along the front range for much of today. Not
only will this be key for surface focus for thunderstorm development
over the plains this afternoon, but also to assist with additional
lift and moist advection into southeast CO. In this setup,
persistent and deeper upslope flow will aid in additional lift for
areas in/around the El Paso area this afternoon, as well as the
Raton Mesa area. With day time heating today, will likely see the
daily mixing of moisture, but do think this persistent south to
southeast flow will also help to advect higher moisture air into
southeast CO. What this all will mean is scattered to numerous
thunderstorms across the eastern plains this afternoon into the
evening, some of which will have the ability to become strong to
severe. Given the above mentioned setup, once again, do think there
will be two separate areas to monitor for stronger development.
First will be areas along and northeast of a Colorado Springs to
Lamar line, and the second will be for areas along and south of a
Walsenburg to Springfield line. Any cap in place looks to erode
around midday, with timing for storms today starting as early as
noon to 1 pm, and then continuing into the 8-9 pm time frame. Very
steep lapse rates expected today, which will support a large hail
and damaging wind threat. Overall, bulk shear doesn't appear to be
overly high and could be a limiting factor with how widespread the
severe threat will be today. However, guidance is hinting at pockets
of stronger flow, with some locations possibly seeing 25-30kt of
shear. If this occurs, this will be enough to support more organized
development.

.LONG TERM...(Saturday through Thursday)
Issued at 427 AM MDT Fri Jul 3 2020

Saturday and Sunday...The upper ridge of high pressure and the ridge
axis will be directly over the state on Sat, then continue to move
slightly to the west for Sun. This positioning will allow a stream
of moisture, mixed from both the Gulf and the Pacific, to push up
across the Four Corners and into CO. Widespread shower and storm
activity is forecast both days across the region, and though both
days have healthy QPF amounts for the forecast area, Sat still looks
like the day with the highest chance for some flash flood potential
for area burn scars. Therefore, area burn scars will need to be
watched closely for possible flash flooding issues if a slow-moving
thunderstorm develops in the wrong place. Plan on maximum temps both
days in the 80s for the high valleys, and mid 80s to mid 90s for the
plains.

Monday through Thursday...The ridge of high pressure flattens as the
ridge axis pushes west of Colorado and a low pressure trough pushes
into the Pacific NW , effectively cutting off the moisture tap for
the state. Moisture will still be trapped under the high, but pcpn
chances will lessen Mon and Tue, then at this time dry conditions
are anticipated for Wed and Thu. The mercury is forecast to jump
back upwards through the work week, with highs in the mid to upper
80s for the high valleys, and 90s to around 100F for the plains.
Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1202 PM MDT Fri Jul 3 2020

There will be the possibility of showers/tstms in the vicinity of
KCOS, KALS and KPUB this afternoon and evening, which could
briefly cause MVFR conditions. Otherwise, VFR conditions are
expected. Storms will be capable of producing gusty outflow winds
of 40-45 kts.

&&

.HYDROLOGY...
Issued at 427 AM MDT Fri Jul 3 2020

Flash flooding risk for area burn scars appearing to increase today
and Saturday. Coverage and intensity of storms expected to increase
around midday today across the burn scars and with the moisture and
instability in place, higher rain rates will be possible with any
storm. At this time, the Spring and Junkins burn scars appear to
have the higher chances to see a stronger storm into the early and
mid afternoon time frame. However, persistent development later this
afternoon into early evening could allow for a few storms to move
across the Decker and Hayden Pass burn scars.

The risk of flash flooding across the burn scars should quickly
lower through early to mid evening. Will also continue to monitor a
possible increased risk for flash flooding on Saturday. Saturday
could see a higher risk, as the axis of thunderstorm development
could occur right over all the burn scars. This would be a little
concerning as steering flow will be rather weak, supporting slow
storm movements.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RODRIGUEZ
LONG TERM...MOORE
AVIATION...28
HYDROLOGY...RODRIGUEZ
Hazardous weather outlook, Jul 3, 11:10 AM MDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1110 AM MDT Fri Jul 3 2020

COZ058>089-093>099-041715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1110 AM MDT Fri Jul 3 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon and evening
across much of southern Colorado. The main risks with storms will
be lightning, gusty outflow winds up to 50 mph, and some of the
stronger storms may produce small hail. There will be the
possibility of a few severe storms over portions of the southeast
plains today, mainly along and east of a line from Colorado
Springs to La Junta, to Springfield. The main severe storm risks
will be wind gusts around 60 mph, and hail up to the size of ping
pong balls. Also, if a strong storm moves over an area burn scar,
there could be a flash flooding risk.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm activity is forecast to increase in frequency and
areal coverage for Saturday and Sunday, before tapering off once
again for Monday through Thursday. The main storm risks each day
will be cloud to ground lightning and wind gusts up to 40 mph. The
increased storm activity for Saturday and Sunday, will also
present the potential concern of flash flooding on area burn
scars.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible across southeast Colorado this afternoon and evening.

28/28

In the hours before

Special weather statement, Jul 3, 12:48 PM MDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1248 PM MDT Fri Jul 3 2020

COZ094-031930-
Eastern Las Animas County CO-
1248 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAS ANIMAS COUNTY UNTIL
130 PM MDT...

At 1248 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kim, or 38 miles northeast of Des Moines, moving east at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Kim.

LAT...LON 3712 10350 3726 10349 3729 10313 3709 10310
TIME...MOT...LOC 1848Z 258DEG 9KT 3718 10338

kam
Special weather statement, Jul 3, 1:01 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
101 PM MDT Fri Jul 3 2020

COZ074-087-088-031945-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
101 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 145 PM MDT...

At 101 PM MDT, Doppler radar was tracking a strong thunderstorm over
Gulnare, or 17 miles northwest of Trinidad, moving north at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Walsenburg, Aguilar, Gulnare and Boncarbo.

LAT...LON 3722 10470 3733 10488 3766 10485 3759 10450
TIME...MOT...LOC 1901Z 190DEG 22KT 3734 10475

kam
Special weather statement, Jul 3, 1:52 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
152 PM MDT Fri Jul 3 2020

COZ084-032030-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
152 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 230 PM MDT...

At 151 PM MDT, trained weather spotters reported a strong
thunderstorm near Black Forest, or 20 miles northeast of Colorado
Springs, moving east at 5 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central El
Paso County.

LAT...LON 3905 10443 3904 10470 3913 10471 3913 10446
TIME...MOT...LOC 1951Z 254DEG 6KT 3911 10467

kam
Special weather statement, Jul 3, 1:55 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
155 PM MDT Fri Jul 3 2020

COZ094-032045-
Eastern Las Animas County CO-
155 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS COUNTY
UNTIL 245 PM MDT...

At 154 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles northwest of Kim, or 35 miles south of North La Junta, moving
north at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern Las
Animas County.

LAT...LON 3737 10344 3734 10366 3764 10375 3764 10339
TIME...MOT...LOC 1954Z 172DEG 14KT 3746 10355

kam
Local storm report, Jul 3, 1:57 PM MDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
157 PM MDT FRI JUL 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             4 N BLACK FOREST        39.07N 104.70W
07/03/2020  M1.00 INCH       EL PASO            CO   PUBLIC

&&
Special weather statement, Jul 3, 2:33 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
233 PM MDT Fri Jul 3 2020

COZ093-094-097-032115-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
233 PM MDT Fri Jul 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...NORTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 315 PM MDT...

At 233 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Higbee, or 25 miles south of North La Junta, moving
northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Higbee.

LAT...LON 3745 10346 3753 10363 3785 10356 3775 10313
TIME...MOT...LOC 2033Z 210DEG 16KT 3762 10345

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 12:48 PM MDTSpecial Weather StatementPUB42 min
Jul 3, 1:01 PM MDTSpecial Weather StatementPUBHuerfano44 min
Jul 3, 1:52 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jul 3, 1:55 PM MDTSpecial Weather StatementPUBOtero50 min
Jul 3, 1:57 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min
Jul 3, 2:33 PM MDTSpecial Weather StatementPUBOtero42 min
Jul 3, 3:14 PM MDTSevere Thunderstorm WarningPUBBent, Otero46 min
Jul 3, 3:59 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa46 min
Jul 3, 4:00 PM MDTSpecial Weather StatementPUBProwers45 min
Jul 3, 4:25 PM MDTSpecial Weather StatementPUBProwers35 min
Jul 3, 4:38 PM MDTSpecial Weather StatementPUBProwers37 min
Jul 3, 4:44 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers22 min
Jul 3, 4:58 PM MDTSpecial Weather StatementPUBTeller47 min
Jul 3, 5:08 PM MDTSpecial Weather StatementPUBKiowa52 min
Jul 3, 5:09 PM MDTSpecial Weather StatementPUBKiowa51 min
Jul 3, 5:14 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers11 min
Jul 3, 5:24 PM MDTSevere Thunderstorm WarningPUBKiowa36 min
Jul 3, 5:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jul 3, 5:43 PM MDTSpecial Weather StatementPUBProwers47 min
Jul 3, 5:44 PM MDTSpecial Weather StatementPUBKiowa46 min
Jul 3, 5:52 PM MDTSpecial Weather StatementPUBProwers53 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.